# SDR AKG2005F00000

- Difficulty date: September 6, 2005
- Submitted: October 5, 2005
- Operation: Air carrier
- Aircraft: N89WA
- Make and model: Beech B200
- Aircraft serial: BB1540
- Engine: Pwa PT6*
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bearing
- Part number: 13685XL
- Condition: Failed
- Location: Lt Mlg Wheel
- Part time: 317 hours
- Component: Wheel Assy
- Component part number: 101800227
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BEARING ON WHEEL FAILED.  THE BEARING WAS LOCATED ON THE LT MAIN LANDING GEAR ON THE IB WHEEL.  THIS BEARING FAILURE SUBSEQUENTLY CAUSED THE WHEEL TO DEPART THE AIRFRAME.  IT IS SUSPECTED THAT THE EVENT OCCURED ON LANDING.  (K)
